International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 543-549

A note on Bessel function dual integral equation with weight function

B. N. Mandal

Department of Mathematics, University of Calcutta, 92 Acharya Prafulla Chandra Road, Calcutta 700009, India

Received 16 February 1987; Revised 15 May 1987

Copyright © 1988 B. N. Mandal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


An elementary procedure based on Sonine's integrals has been used to reduce dual integral equations with Bessel functions of different orders as kernels and an arbitrary weight function to a Fredholm integral equation of the second kind. The result obtained here encompasses many results concerning dual integral equations with Bessel functions as kernels known in the literature.